Institut für Mathematik > Arbeitsgruppen > Graphentheorie & Kombinatorik

Arbeitsgruppe Graphentheorie & Kombinatorik

Sie finden hier die jüngeren Publikationen von:

Interessengebiete:

  • Eigenwerte von Graphen
  • Färbungsprobleme
  • algorithmische Graphentheorie
  • Kombinatorik

Neuere Publikationen

  • W. Klotz and T. Sander, Pandiagonal Sudokus, Electron. J. Combin., Vol. 19 (2012), Research Paper P18, 13 pp. (Full text PDF)
  • J.W. Sander and T. Sander, Integral circulant graphs of prime power order with maximal energy, Linear Algebra Appl., Vol 435 (2011), pp. 3212-3232 (Abstract)
  • W. Klotz and T. Sander, Integral Cayley graphs defined by greatest common divisors, Electron. J. Combin., Vol. 18 (2011), Research Paper P94, 15 pp. (Full text PDF)
  • J.W. Sander and T. Sander, The energy of integral circulant graphs with prime power order, Appl. Anal. Discrete Math., Vol. 5 (2011), pp. 22-36 (Full text PDF)
  • W. Klotz and T. Sander, Wie kommt Sudoku zu ganzzahligen Eigenwerten?, Math. Semesterber., Vol. 57 (2010), pp. 169-183. (Journal web abstract)
  • W. Klotz and T. Sander, Integral Cayley graphs over abelian groups, Electron. J. Combin., Vol. 17 (2010), Research Paper R81, 13 pp. (electronic). (Full text)
  • T.Sander, Eigenspaces of Hamming Graphs and Unitary Cayley Graphs, Ars Math. Contemp., Vol. 3 (2010), pp. 13-19. (Online journal full text)
  • J.W. Sander and T. Sander, On the eigenvalues of distance powers of circuits, Linear Algebra Appl., Vol. 432 (2010), pp. 3132-3140. (Journal web abstract)
  • J.W. Sander and T. Sander, On the Kernel of the Coprime Graph of Integers. Integers, Vol. 9 (2009) (Online journal full text)
  • T. Sander and P. Wehner, On A* search with stopover areas, International Journal of Geographical Information Science, Vol. 23, No. 6, (2009), pp. 799-819 (Abstract PDF)
  • T. Sander, Sudoku Graphs are Integral, Electron. J. Combin., Vol. 16 (2009), Research Note N25, 7 pp. (electronic) (Full text PDF)
  • T. Sander, Inclusion Relations of Certain Graph Eigenspaces, Rocky Mountain J. Math., Vol. 39, No. 3 (2009), pp. 937-946 (Abstract PS, PDF)
  • T. Sander and J.W. Sander, Tree decomposition by eigenvectors, Linear Algebra Appl. (2008), DOI: 10.1016/j.laa.2008.07.015 (electronic) (Abstract PDF)
  • T. Sander, On Certain Eigenspaces of Cographs, Electron. J. Combin., Vol. 15 (2008), Research Paper R140, 8 pp. (electronic) (Full text PDF)
  • W. Klotz and E. Sharifiyazdi, On the distance chromatic number of Hamming graphs, Advances and Applications in Discrete Mathematics, Vol. 2, No. 2 (2008), pp. 103-115 (Abstract PDF)
  • T. Sander and J.W. Sander, Tree decomposition by eigenvectors, Linear Algebra Appl. (2008), DOI: 10.1016/j.laa.2008.07.015 (electronic) (Abstract PDF)
  • T. Sander, On Certain Eigenspaces of Cographs, Electron. J. Combin., 2008, Research Paper R140, 8 pp. (electronic) (Full text PDF)
  • T. Sander, Singular distance powers of circuits, Tokyo J. Math., Vol. 4, No. 1 (2007), pp. 491-498 (Abstract PDF)
  • W. Klotz, T. Sander, Some properties of unitary Cayley graphs, Electron. J. Combin., Vol. 14 (2007), Research Paper R45, 12 pp. (electronic) (Full text PDF)
  • T. Sander, J. W. Sander, On Simply Structured Kernel Bases of Unicyclic Graphs, AKCE J. Graphs. Combin., Vol. 4, No. 1 (2007), pp. 61-82 (Abstract PDF)
  • C. Elsholtz, W. Klotz, Maximal dimension of unit simplices, Discrete Computational Geometry 34 (2005), no. 1, pp. 167--177 (Journal web abstact)

Institutsberichte

  • T. Sander, J. W. Sander, Tree decomposition by eigenvectors, Mathematik-Bericht 2007/8, Dezember 2007
  • T. Sander, P. Wehner, On A* Search with Stopover Areas, Mathematik-Bericht 2007/6, März 2007
  • T. Sander, Singular Distance Power of Circuits, Mathematik-Bericht 2007/5, März 2007
  • T. Sander, J. W. Sander, On Simply Structured Kernel Bases of Unicyclic Graphs, Mathematik-Bericht 2007/3, März 2006
  • T. Sander, On Certain Eigenspaces of Cographs, Mathematik-Bericht 2006/8, Dezember 2006
  • J. W. Sander, T. Sander, On simply structured bases of tree kernels, Mathematik-Bericht 2005/4, Mai 2005
  • T. Sander, On the rank of shifted matrices, Mathematik-Bericht 2005/1, TU Clausthal (Abstract PS, PDF)
  • T. Sander, Repeatedly trivial local maximum degree induced subgraphs of iterated line graphs, Mathematik-Bericht 2004/5, TU Clausthal (Abstract PS, PDF)
  • W. Klotz, T. Sander, Circuits of Maximum Degree Vertices in Iterated Line Graphs, Mathematik-Bericht 2004/4, TU Clausthal (Abstract PS, PDF)
  • C. Elsholtz, W. Klotz, Maximal Sets of Unit-distant Points, Mathematik-Bericht 2004/2, TU Clausthal (Abstract PS, PDF)
  • W. Klotz, Order invariant sequentially colorable graphs, Mathematik-Bericht 2002/4, TU Clausthal (Abstract PS, PDF)
  • W. Klotz, Graph coloring algorithms, Mathematik-Bericht 2002/5, TU Clausthal (Full text PS, PDF
 

Sitemap  Kontakt  Data Privacy  Imprint
© TU Clausthal 2020